# SDR AALA20141104006

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 49,036 hours, 16,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 1397 BETWEEN STRINGERS 27 & 29 RT.  REPAIRED IAW EA B757-53-037229 DATED 11/4/2014.
